Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Foggy vision after using contact lenses. Had conjuctivitis. Any ideas?

Hi. I recently had conjunctivitis and I took out my contact lenses while I was having the problem. The virus is gone and I put in a fresh pair of lenses. For some reason everything seems a bit foggy, especially in the light. It isn t horrible but it almost seems like there is a film in my eyes? Any idea what this could be?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response

During the attack of conjunctivitis, you might have had superficial punctate keratitis which has probably not healed so far and causing the problem in using the contact lenses. You should get your eyes examined with a slit lamp to know the status of your cornea before using the contact lenses.

Meanwhile, you are advised to use glasses instead of contact lenses. Also, using some lubricating eye drops 3-4 times a day will help.

Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor